Imperial College London

Dr John Nicholson

Faculty of Natural SciencesDepartment of Mathematics

Heilbronn Institute Research Fellow
 
 
 
//

Contact

 

john.nicholson Website

 
 
//

Location

 

639Huxley BuildingSouth Kensington Campus

//

Summary

 

Summary

I am a Heilbronn Research Fellow working in algebraic topology. My current work is on classification problems in low-dimensional topology and their interactions with areas of algebra such as homological group theory and integral representation theory.

For more information, see my personal webpage.

Selected Publications

Journal Articles

NICHOLSON J, 2021, A cancellation theorem for modules over integral group rings, Mathematical Proceedings of the Cambridge Philosophical Society, Vol:171, ISSN:0305-0041, Pages:317-327

Nicholson J, 2021, On CW-complexes over groups with periodic cohomology, Transactions of the American Mathematical Society, Vol:374, ISSN:0002-9947, Pages:6531-6557

Bokor I, Crowley D, Friedl S, et al., 2021, Connected Sum Decompositions of High-Dimensional Manifolds, 2019-20 Matrix Annals, ISSN:2523-3041, Pages:5-30

Nicholson J, The homotopy type of a finite 2-complex with non-minimal Euler characteristic

More Publications